# SDR ASAA2014010912365

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 24,194 hours, 7,091 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Spar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SPAR VALVE CLOSED LIGHT ILLUMINATED. ENG INDICATES NORMAL.  ACFT GROUNDED. GROUND VERIFICATION CHECK PASSES.  ACCOMPLISHED MMEL 28-22 RESTORATION FUEL SPAR VALVE CLOSED LIGHT OPS NORMAL.  ACCOMPLISHED FIM 28-22, TASK 812 & FIM 28-22, TASK 810 BOTH FIM REPAIR CONFIRMATION TESTS PASSES.
